
ANACIN
Anacin Aspirin & Caffeine Fast Pain Relief, Eases Minor Aches and Pains Due to Headache, Muscle Aches & Arthritis, 300 Count
$U2,056
$U3,427
Save 40% ($U1,371)
-
Order within 3 hours and 1 minute to get between May 19 - May 25
-
Tracked Shipping on All Orders
-
14-Day Returns
- Secure Payments
-
24/7 Customer Support
Description
- Aspirin plus Caffeine - fast pain relief
- Trusted, Safe and Effective with 400mg Aspirin plus 32mg Caffeine that acts as a pain reliever aid
- For minor aches and pains due to headache, muscular ache, back ache, toothache, menstrual cramps, common cold and arthritis
- Dual-action formula; feel better fast so pain wont slow you down
- Take 2 tablets every 6 hours; safe for adults and children 12 years of age and older
If you've got a pounding head or aching back, trust Anacin to make you FEEL BETTER FAST. Anacin contains 2 ingredients - aspirin and caffeine - which work together to deliver fast pain relief. Caffeine boosts the pain-relieving power of aspirin - that's the Anacin advantage.
Shipping and Returns
- We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
- Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
- Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
- All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
- Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
- In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
ANACIN.
Anacin Aspirin & Caffeine Fast Pain Relief, Eases Minor A...
$U2,056
$U3,427
Save 40.0% ($U1,371)